Университеты Польши
Kvant, no. 4 (2005), pp. 17-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{KVANT_2005_4_a4,
author = {A. Vasil'ev},
title = {{\CYRU}{\cyrn}{\cyri}{\cyrv}{\cyre}{\cyrr}{\cyrs}{\cyri}{\cyrt}{\cyre}{\cyrt}{\cyrery} {{\CYRP}{\cyro}{\cyrl}{\cyrsftsn}{\cyrsh}{\cyri}}},
journal = {Kvant},
pages = {17--18},
year = {2005},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/KVANT_2005_4_a4/}
}
A. Vasil'ev. Университеты Польши. Kvant, no. 4 (2005), pp. 17-18. http://geodesic.mathdoc.fr/item/KVANT_2005_4_a4/